# SDR FDEA201509252941

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP0785501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS COMPARTMENT, APPROX STATION 475, RBL 12-72 ABOVE MAIN AVIONICS RACK.  MILD CORROSION FORMING IN BETWEEN FLOORBOARDS & ACFT STRUCTURE IAW SNRM 47.  REMOVED MULTIPLE FLOORBOARDS TO FACILITATE REMOVAL OF CORROSIVE LAVATORY FLUID & DETAILED VISUAL INSPECTION.
